Browse

Browsing "Dept. of Mathematical Sciences (수리과학부)" by Publisher American Mathematical Society

Jump to a point in the index
Or type in a year
  • Sort by
  • In order
  • Results/Page
  • Authors/record

Showing results 1 to 7 of 7

Issue Date Title / Author(s) / CitationFile
1993

Kang, Seok-Jin

Trans. Amer. Math. Soc. 339 (1993), 463-493

view file
1994

Kang, Seok-Jin

Trans. Amer. Math. Soc. 341 (1994), 623-638

view file
1998

Benkart, Georgia; Kang, Seok-Jin; Melville, Duncan

Trans. Amer. Math. Soc. 350 (1998), 3297-3319

view file
1999

Kang, Seok-Jin; Kim, Myung-Hwan

Trans. Amer. Math. Soc. 351 (1999), 4281-4336

view file
2000

Benkart, Georgia; Kang, Seok-Jin; Kashiwara, Masaki

J. Amer. Math. Soc. 13 (2000), 293-331

view file
2002

Kang, Seok-Jin; Kwon, Jae-Hoon

Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 35-46

view file
2003

Kang, Seok-Jin; Kim, Jeong-Ah; Lee, Hyeonmi; Shin, Dong-Uy

Trans. Amer. Math. Soc. 356 (2004), 2349-2378

view file
1

Browse